Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 3, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 3, Number 1, Part 1 (1980)
Bull. Amer. Math. Soc. 3 (1980)
More Information
Full-text PDF Free Access
MathSciNet review: 1567259
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 3, Number 1, Part 1 (1980)
Bull. Amer. Math. Soc. 3 (1980)
More Information
Full-text PDF Free Access
MathSciNet review: 1567281
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 3, Number 1, Part 2 (1980)
Bull. Amer. Math. Soc. 3 (1980)
More Information
Full-text PDF Free Access
MathSciNet review: 1567260
General index, 1975-1978: Invited addresses
Bull. Amer. Math. Soc. 3 (1980), 1-3
More Information
Full-text PDF Free Access
MathSciNet review: 1567261
General index, 1975-1978: Book reviews
Bull. Amer. Math. Soc. 3 (1980), 5-14
More Information
Full-text PDF Free Access
MathSciNet review: 1567262
General index, 1975-1978: Research announcements
Bull. Amer. Math. Soc. 3 (1980), 15-25
More Information
Full-text PDF Free Access
MathSciNet review: 1567263
General index, 1975-1978: Miscellaneous
Bull. Amer. Math. Soc. 3 (1980), 27
More Information
Full-text PDF Free Access
MathSciNet review: 1567264
Harmonic analysis as the exploitation of symmetry-a historical survey
George W. Mackey.
Bull. Amer. Math. Soc. 3 (1980), 543-698
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 571370
On the abundance of aperiodic behaviour for maps on the unit interval
P. Collet and J.-P. Eckmann.
Bull. Amer. Math. Soc. 3 (1980), 699-700
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 571371
The equation of prescribed Ricci curvature
Dennis M. DeTurck.
Bull. Amer. Math. Soc. 3 (1980), 701-704
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 571372
Asymptotic expansions of Gaussian integrals
Richard S. Ellis and Jay S. Rosen.
Bull. Amer. Math. Soc. 3 (1980), 705-709
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 571373
Triple collisions in the isosceles 3-body problem
Ernesto A. Lacomba and Lucette Losco.
Bull. Amer. Math. Soc. 3 (1980), 710-714
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 571374
Homogeneous extensions of $C^{*}$-algebras and $K$-theory. I
Claude Schochet.
Bull. Amer. Math. Soc. 3 (1980), 715-718
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 571375
Errata to “Crystallographic groups of four-dimensional space”
H. S. M. Coxeter.
Bull. Amer. Math. Soc. 3 (1980), 777
More Information
Full-text PDF Free Access
MathSciNet review: 1567280

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Treatise on analysis, by Jean Dieudonné.
Reviewer: Jerrold E. Marsden
Bull. Amer. Math. Soc. 3 (1980), 719-724
Review information
Full-text PDF Free Access
Infinite dimensional linear systems theory, by Ruth F. Curtain and Anthony J. Pritchard.
Reviewer: David L. Russell
Bull. Amer. Math. Soc. 3 (1980), 724-728
Review information
Full-text PDF Free Access
Constructive functional analysis, by D. S. Bridges.
Reviewer: C. Ward Henson
Bull. Amer. Math. Soc. 3 (1980), 728-733
Review information
Full-text PDF Free Access
Discontinuous Čebyšev systems, by Roland Zielke.
Reviewer: E. W. Cheney
Bull. Amer. Math. Soc. 3 (1980), 733-735
Review information
Full-text PDF Free Access
Applied mathematics: An intellectual orientation, by Francis J. Murray.
Reviewer: Everett Hafner
Bull. Amer. Math. Soc. 3 (1980), 735-739
Review information
Full-text PDF Free Access
Relativistic theories of materials, by Aldo Bressan.
Reviewer: R. K. Sachs
Bull. Amer. Math. Soc. 3 (1980), 739-741
Review information
Full-text PDF Free Access
Rational quadratic forms, by J. W. S. Cassels.
Reviewer: O. T. O'Meara
Bull. Amer. Math. Soc. 3 (1980), 741-745
Review information
Full-text PDF Free Access
Compact right topological semigroups and generalizations of almost periodicity, by J. F. Berglund, H. D. Junghenn and P. Milnes.
Reviewer: Mahlon M. Day
Bull. Amer. Math. Soc. 3 (1980), 745-752
Review information
Full-text PDF Free Access
Von Neumann regular rings, by K. R. Goodearl.
Reviewer: Efraim P. Armendariz
Bull. Amer. Math. Soc. 3 (1980), 752-757
Review information
Full-text PDF Free Access
Generalized functions, by I. M. Gel′fand and G. E. Shilov.
Reviewer: Victor Guillemin
Bull. Amer. Math. Soc. 3 (1980), 758-762
Review information
Full-text PDF Free Access
Schwartz spaces, nuclear spaces and tensor products, by Yau-Chuen Wong.
Reviewer: Ed Dubinsky
Bull. Amer. Math. Soc. 3 (1980), 762-766
Review information
Full-text PDF Free Access
Mathematical modelling techniques, by R. Aris.
Reviewer: Daniel P. Maki
Bull. Amer. Math. Soc. 3 (1980), 766-770
Review information
Full-text PDF Free Access
Mathematics of finite-dimensional control systems. Theory and design, by David L. Russell.
Reviewer: H. O. Fattorini
Bull. Amer. Math. Soc. 3 (1980), 770-772
Review information
Full-text PDF Free Access
Basic set theory, by Azriel Levy.
Reviewer: J. E. Baumgartner
Bull. Amer. Math. Soc. 3 (1980), 772-774
Review information
Full-text PDF Free Access
Set theory, by Thomas Jech.
Reviewer: Kenneth Kunen
Bull. Amer. Math. Soc. 3 (1980), 775-777
Review information
Full-text PDF Free Access